# SDR EIA2001196

- Difficulty date: March 12, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - FOUND S41 MOD AT ZONE 1, BS 320-340 LEFT EXTERNAL DOUBLER BETWEEN STRINGER 2L TO STRINGER 5L FOUND 3 FASTENER HOLES OVERSIZED.  (M)
